Nonlinear differential inclusions of semimonotone and condensing type in Hilbert spaces
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 421-438
Published online March 31, 2015
Hossein Abedi and Ruhollah Jahanipur
University of Kashan, University of Kashan
Abstract : In this paper, we study the existence of classical and generalized solutions for nonlinear differential inclusions $x'(t) \in F(t,x(t))$ in Hilbert spaces in which the multifunction $F$ on the right-hand side is hemicontinuous and satisfies the semimonotone condition or is condensing. Our existence results are obtained via the selection and fixed point methods by reducing the problem to an ordinary differential equation. We first prove the existence theorem in finite dimensional spaces and then we generalize the results to the infinite dimensional separable Hilbert spaces. Then we apply the results to prove the existence of the mild solution for semilinear evolution inclusions. At last, we give an example to illustrate the results obtained in the paper.
Keywords : differential inclusions, set-valued integral, semimonotone and hemicontinuous multifunctions, condensing multifunctions
MSC numbers : Primary 34A60; Secondary 49K24, 47H05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd